×

n-ieme epaisseur dans les espaces de Sobolev. (French) Zbl 0306.46038


MSC:

46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aronszajn, N; Adams, R; Smith, K.T, Theory of Bessel potentials part II, Ann. inst. Fourier, Tome XVII, (1967), Fasc. 2 · Zbl 0185.19703
[2] Baouendi, M.S; Goulaouic, C, Régularité et théorie spectrale pour une classe d’opérateurs élliptiques dégénérés, Arch. rat. mech. anal., 34, 361, (1969) · Zbl 0185.34901
[3] Birman, M; Solomjak, M.Z, Approximation polynomiale par morceaux des fonctions de classe Wα, p, Math. sbor., 73, 3, (1967)
[4] Bolley, P; Camus, J, Quelques résultats sur LES espaces de Sobolev avec poids, () · Zbl 0175.40004
[5] de Monvel, L.Boutet; Grisvard, P; de Monvel, L.Boutet; Grisvard, P, 2. “the asymptotic behaviour of the eigenvalues of an opérator related to width of ball”, (), t. 272, (4 janvier 1971), Paris
[6] Grisvard, P, Espaces intermédiaires entre espaces de Sobolev avec poids, Scuola normale superiore Pisa, 17, (1963) · Zbl 0117.08602
[7] Kolmogorov, A.N, Über die beste annäherung von functionen einer gegebenen funktionenklasse, Ann. math., 37, 107-111, (1936) · Zbl 0013.34903
[8] Lions, J.L, Problèmes aux limites dans LES équations aux dérivées partielles, () · Zbl 0143.14003
[9] Lions, J.L; Magenes, E, Scuola normale superiore Pisa, 15, 39-101, (1961)
[10] Lions, J.L; Peetre, J, Sur une classe d’espaces d’interpolation, I.h.e.s., n.∘ 19, (1964) · Zbl 0148.11403
[11] Lorentz, G.G, Approximation of functions, (), 137-139 · Zbl 0996.41500
[12] Marcinkievicz, J, Sur LES multiplicateurs des séries de Fourier, Stud. math., 8, (1939)
[13] Mihlin, Intégrales singulières à plusieurs variables et équations intégrales, (1962), Moscou
[14] Seeley, R.T, Extension of C∞ functions defined in a half space, () · Zbl 0191.11901
[15] Solomjak, M.Z; Tihomirov, V.H, Geometric characteristics of imbedding of the classes Wα,p in C, Izo vysš Učeb. zaved matematica, 10, 76-82, (1967)
[16] el Kolli, A, nième épaisseur dans LES espaces de Sobolev, Thèse, (1969), Alger
[17] Mostefaï, A, Ε-entropie dans LES espaces de Sobolev, Thèse, (1970), Alger
[18] Cherif, A, Comportement asymptotique des valeurs propres de certains opérateurs élliptiques dégénérés, Thèse, (1971), Nice
[19] Hardy, G.H; Littlewood, J.E; Polya, G, Inéqualities, (1934), Cambridge University Press New York · Zbl 0010.10703
[20] Jerome, J.W, Asymptotic estimates of the n-widths in Hilbert space, (), 367-372 · Zbl 0238.41007
[21] Morrey, C.B, Multiple integrals in the calculus of variations, (), 69
[22] Nordin, C, The asymptotic distribution of the eigenvalues of a degenerate elliptic operator, Ark. mat., 10, 9-21, (1972) · Zbl 0234.35074
[23] Tihomirov, V.M, Diameters of sets in function spaces and theory of best approximation, Russian math. surveys, 15, 107, (1960)
[24] Zygmund, A, Trigonometric series, (1959), Cambridge University Press New York · JFM 58.0296.09
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.